# SDR CALA0300521

- Difficulty date: September 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N14667
- Make and model: Boeing 737524
- Aircraft serial: 28927
- Aircraft time: 13,668 hours, 7,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN WEB OIL CANNED AT AFT PRESSURE BULKHEAD FORWARD SIDE RT LOWER SECTION BETWEEN S23R AND Z-CHANNEL. THE DAMAGED SECTION OF SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-80-08, FIGURE 201.
